# SDR ASAA2019101431015

- Difficulty date: October 14, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 42,097 hours, 12,590 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 1028C
- Condition: Intermittent
- Location: Nr 2 Engine
- Part time: 68,686 hours, 25,609 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE #2 AMBER TAI LIGHT ILLUMINATES INTERMITTENTLY DURING CRUISE WITH THE #2 ENGINE ANTI ICE SWITCH OFF. GROUNDED - YES. REMOVED AND REPLACED #2 ENG TAI VALVE PER B737-800 AMM 30-21-11. OPS AND LEAK CHECKS GOOD.
